“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15811
School of Mathematics
  Title:   On some generalization of multivalued nonexpansive mappings
  Author(s):  Hamid Reza Hajisharifi
  Status:   Published
  Journal: Bull. Iranian Math. Soc.
  Vol.:  46
  Year:  2020
  Pages:   557-571
  Supported by:  IPM
In this article, we introduce the concepts of multivalued (DL)-type and multivalued2 α-nonexpansive mappings in the Banach spaces. We show that these two classes of3 mappings properly contain some important classes of nonlinear mappings. Moreover,4 we compare the relationship between such classes of mappings and obtain some fixed5 pointresults.Inaddition,we give partial answer to the open question posed by Reich in 16 1983, about the relationship between fixed point property of multivalued and single-7 valued nonexpansive mappings. This contribution generalizes and improves some8 recent results in this context.

Download TeX format
back to top
scroll left or right